# SDR AALA20160701001

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 47,058 hours, 19,269 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064001
- Condition: Smoke
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE CREW REPORTED SMOKE AND FUMES IN COCKPIT WITH SUPPLY DUCT TEMPERATURE RISE TO 140 DEGREES. LEFT PACK LIGHT ILLUMINATED AFTER LANDING. EMERGENCY DECLARED. LANDING UNEVENRTFUL, AND AIRCRAFT WAS GROUNDED.   REMOVED & REPLACED THE LT ACM. OPS CHECKED GOOD.
